adderall...mixing with sleep meds? adderall...mixing with sleep meds? | allnurses

LEGAL NOTICE TO THE FOLLOWING ALLNURSES SUBSCRIBERS: Pixie.RN, JustBeachyNurse, monkeyhq, duskyjewel, and LadyFree28. An Order has been issued by the United States District Court for the District of Minnesota that affects you in the case EAST COAST TEST PREP LLC v. ALLNURSES.COM, INC. Click here for more information

adderall...mixing with sleep meds?

  1. 0 Hey everyone, so i have a patient who is on adderall, and has been for 4 years, he is 30 y.o. Im wondering if anyone can tell me if its ok to be mixing adderall and sleep medications, is it more of an overkill to the liver?? or is it ok? also this patient has also just recently been noticing a rise in his BP, do you think this has anything to do with the meds?

    Thanks everyone!
  2. 2 Comments

  3. Visit  RebeccaV profile page
    #1 0
    Its a very dangerous combo. First of all one increasing everything, the other decreases, and its not like they will just cancel each other out. It is known fatal mixture of stimulants and depressants for cardiac troubles.
  4. Visit  newRNstudent02 profile page
    #2 0
    Given your concern for this pt, I think you already know that the combination is really not good. That's all I'm going to say because I can't discuss medical advice, sorry.